# SDR DALA2025081906215

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 13,112 hours, 6,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPLACED ON WORKCARD 5352-01038-08A ASSOCIATED AA 5352-01038 ADDED FOR AC 8302. (LP# 7852131)
